# SDR AALA202203185440

- Difficulty date: March 13, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 55,981 hours, 35,528 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Condition: Corroded
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND HORIZONTAL STABILIZER TRAILING EDGE #3 ELEVATOR HINGE BEARING CORRODED. REPLACED HINGE FITTING PER AMM 55-16-42.
